# SDR DL76S070915

- Difficulty date: July 14, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N133DN
- Make and model: Boeing 767332
- Aircraft serial: 24982
- Aircraft time: 51,867 hours, 24,206 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Bottle
- Part number: 9700C2CF20D
- Part serial: 74749028300
- Condition: Malfunctioned
- Location: Pax Oxygen
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

2 PAX 02 BOTTLES WOULD NOT FLOW.  REPLACED BOTTLES W/ SVCBL BOTTLES FROM STOCK.
